# SDR FDEA201308131855

- Difficulty date: August 13, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 93,976 hours, 26,836 cycles
- Engine: Ge CF650C
- Engine time: 52,349 hours, 17,457 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KTS FOR LEVEL 2  ENGINE RPM HIGH.   N1 RPM NR 3 = 121.1.  PERFORMED NR 3 ENGINE INSPECTION IAW MM 72-00-00-6-1, PAR  B 1 & 2.  CHECKED OK.  NO DAMAGE NOTED.  PERFORMED NR 3 ENGINE INSPECTION IAW MM 72-00-00-6-1 PAR  B, 1 AND 2.  CHECKED OK.  NO DAMAGE NOTED.
